# SDR 2021F00109

- Difficulty date: August 3, 2021
- Submitted: August 3, 2021
- Operation: General aviation
- Aircraft: N226EC
- Make and model: Cndair CL6002B16
- Aircraft serial: 5090
- Aircraft time: 8,754 hours, 5,175 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380005051
- Part serial: P375
- Condition: Fire
- Location: Zone 100
- Part time: 8,316 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

THE APU WOULD NOT START AND WAS PLACED ON MEL. IT WAS DETERMINED THE EXCITER (IGNITION) BOX ON THE APU WAS NOT WORKING. THE TECHNICIAN REPLACED THE EXCITER BOX AND THE IGNITOR PLUG IAW AMM AND STARTED THE APU NORMALLY. AFTER THE APU STARTED, NO ABNORMAL DISCREPANCIES WERE NOTED AND THE TECHNICIAN STARTED TO MAKE THE PROPER LOG ENTRIES. AS HE WAS MAKING THE ENTRY, THE APU FIRE WARNING WENT OFF AND THE APU AUTOMATICALLY SHUT DOWN. THE CREW MEMBER FOLLOWED THEIR PROCEDURES AND FIRED THE APU FIRE BOTTLE. SMOKE WAS STILL COMING FROM THE APU EXHAUST AND THE FIRE DEPARTMENT SHOT CHEMICAL FIRE RETARDANT DOWN THE APU EXHAUST AND EXTINGUISHED THE FIRE.
